# SDR SWAA2014121034915

- Difficulty date: December 5, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 27,202 hours, 17,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 851677
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER LIGHT LENS COVER LOOSE.  R & R COVER IAW MM.
